Nausea, dizzines, metallic tast and today I have started with mood change and irrationality. I feel disoriented. I am drinking water and esating with each dose. I have skipped 3 doses because I can't handle the side effects. Please help me.
23 May 2010
Mood change and irritability are serious side effects of Pylera ... the other symptoms you are describing are common less serious side effects. I would recommend that you see your doctor.
If you have already missed a couple of doses it's probably not going to be effective. Your doctor can decide what other alternative he/she would like you to try.
- Pylera Information for Consumers
- Pylera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pylera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I continued the medication for 2 more days. When can I expect the side effects (headache, dizziness, nausea, eye pain) to stop? Thanks.
1 answer • 28 Jul 2010
i have ecopylorosmdesee
1 answer • 20 May 2011
I feel horrible the pain between my ribs and the non stop burping is just so bad, I feel bloated all day, the worst is at bed time, please let me ...
1 answer • 28 Feb 2013
... Practioner, which was of no help. The twitching is progressing, as it started with my left thumb, involuntarily twitching on the last day of the ...
1 answer • 18 Aug 2013
Pylera - This is my 10th day taking the medication, the last day ofcourse.. I'm still feeling nausea
... and I still have a fever. Is this normal.. When will these side effects fade away because from tomorrow I don't have to take this medication
1 answer • 24 Dec 2013